# SDR SWIA202506300003

- Difficulty date: June 3, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000404
- Aircraft time: 27,465 hours, 16,119 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK HAS CORROSION AT FR 13 AND Y = + 276 MM.  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED RH SEAT TRACK (PN:170-03263-001 PO#:328229)AT FR 13 AND Y= +276MM PER E-175 SRM 51-40-08.
